# SDR QXEA0202007

- Difficulty date: March 28, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 1,255 hours, 1,144 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: D98C09602
- Part serial: 352
- Condition: Failed
- Location: Fuel System
- Part time: 95 hours, 1,248 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LAX- DURING CRUISE FUEL IN CENTER TANK INCREASED TO 100 POUNDS.  LEFT HAND AND RIGHT HAND BOOST PUMPS COME ON AND CENTER TANK FUEL TRANSFER SYSTEM ACTIVATES UNTIL CENTER TANK QUANTITY INDICATES ZERO.  BOOST PUMPS CONTINUED TO CYCLE.  REMOVED AND REPLACED RIGHT HAND AND LEFT HAND PRIMARY EJECTOR PRESSURE SENSORS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
